Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Vaginal bleeding post severe exercise program - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi\
Doctor :   Hi
User :   Hi. I am a 36 years old female. 4 days ago I started exercising more intensely than usual. After the first exercise when I went to the bathroom urinate I saw a blood on a toilet paper. Just this much. Same after a second and third exercise (days). Today, I saw more. Its been two hrs and I am still bleeding. Its not much but every time I go check there is blood on a toilet paper. I should have my next period on July 10th and my next gob is scheduled on July 19th. In the mean timeâ?¦Should I worry?
User :   i am a 36years old female
Doctor :   Hi
Doctor :   Are you with me?
Doctor :   Are you able to see my messages
User :   HI
Doctor :   I can see your query
User :   HI, I am a 36 years old female
Doctor :   Hello
User :   hi
Doctor :   Yeah
User :   hi
Doctor :   I suggest you to first stop exercise / reduce exercise and check for next two days
Doctor :   Though there is no significant relation ship between exercise and bleeding vagina
Doctor :   Sometimes starting on an severe exercise program can alter the menstrual periods
Doctor :   and this is a good possibility
Doctor :   So check for three more days after stopping exercise
Doctor :   Did you follow?
Doctor :   You seems to be moved out
Doctor :   Hi
Doctor :   Did you read my answer
User :   hi
Doctor :   Hi
Doctor :   Hi
Doctor :   Did you read my answer?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor